# SDR 07FDEA01072

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 43,277 hours, 15,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC DUMMY TRACK NR 1 FR 38.2 - FR 40 CENTER LINE OF AIRPLANE IS WORN MORE THAN .039 IAW EO6-5310-7-3322, WORN LESS THAN .078 REMOVED AND REINSTALLED FLOOR BOARDS PER A310-200 SRM 51-40-21.  REMOVED AND REINSTALLED DUMMY TRACK PER A310-200 SRM 51-40-21.  REPAIRED DUMMY TRACK PER A310-200 SRM 53-15-16.
